Journal of Symplectic Geometry

Volume 10 (2012)

Number 3

Spin-quantization commutes with reduction

Pages: 389 – 422

DOI: http://dx.doi.org/10.4310/JSG.2012.v10.n3.a2

Author

Paul-Emile Paradan (Institut de Mathématiques et de Modélisation de Montpellier, Université Montpellier 2, France)

Abstract

In this paper, we prove that the “quantization commutes with reduction” phenomenon of Guillemin and Sternberg [12] applies in the context of the metaplectic correction.

2010 Mathematics Subject Classification

19L47, 57S15, 58-xx

Full Text (PDF format)